# SDR R61A2019101711104

- Difficulty date: October 1, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 35,088 hours, 23,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Frames 88-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND CF 3 FLOOR STRUCTURE RH PANEL SUPPORT BETWEEN FR 88 AND FR 90.PANEL SUPPORT WAS REPLACED IAW SRM 51-42-01.
